# SDR A6WA201140670

- Difficulty date: June 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R31907299
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE TOP CLIP CRACKED.  REMOVED CRACKED CLIP AND INSTALLED NEW SERVICEABLE CLIP PN 601R31907-299 IAW SRM 51-42-06.
